MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO; PTA BALLOON DILATATION CATHETER
Catalog Number DR4054
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.D2b: (dqy; lit).Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a fistulagram angioplasty procedure using the dorado pta balloon catheter.Prior to the procedure when removed the product from the package and pulled the stylet and plastic casing the balloon allegedly felled off from the shaft.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one dorado pta dilatation catheter returned for evaluation.Upon visual inspection, it was noted the device was returned with the stylet loaded within the lumen.The balloon protector was also loaded over the balloon.There was a complete circumferential break on the proximal balloon joint.It was noted the inflation lumens were exposed and had a circumferential break as well.No detachment was present.No anomalies noted to the bifurcate and luers.Microscopic analysis was performed on the proximal glue joint and inflation lumen breaks.No further functional testing was performed.One photo was provided and reviewed.The photo shows the dorado balloon with balloon protector was seen over the balloon.A catheter stylet was observed to be inserted into the distal end of the balloon.The balloon was separated from the catheter.There was a complete circumferential break on the proximal balloon joint.Hubs were not visible in the provided photo.No other anomalies were noted.Therefore, the investigation is unconfirmed for the reported detachment as no detachment was noted to the returned device.However, the investigation is confirmed for the identified break as break was noted on the proximal joint between balloon and catheter.A definitive root cause for the reported detachment and identified break could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b: (dqy; lit), g3, h6 (device, component, method, result, conclusion) section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a fistulagram angioplasty procedure using the dorado pta balloon catheter.Prior to the procedure, when removed the product from the package and pulled the stylet and plastic casing the balloon allegedly felled off from the shaft.The procedure was completed using another device.There was no patient contact.

Brand Name
DORADO
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23012955
Report Number2020394-2025-01452
Device Sequence Number9769301
Product Code LIT
UDI-Device Identifier00801741058486
UDI-Public(01)00801741058486(17)280131(10)93NK0197
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K072283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDR4054
Device Lot Number93NK0197
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown